American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Masatoshi Fukushima. Regular representations of Dirichlet spaces . Trans. Amer. Math. Soc. 155 (1971) 455-473. MR 0281256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ken iti Sato. L\'evy measures for a class of Markov semigroups in one dimension . Trans. Amer. Math. Soc. 148 (1970) 211-231. MR 0266309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. E. Pruitt and S. J. Taylor. The potential kernel and hitting probabilities for the general stable process in $R\sp{N}$ . Trans. Amer. Math. Soc. 146 (1969) 299-321. MR 0250372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Simeon M. Berman. Harmonic analysis of local times and sample functions of Gaussian processes . Trans. Amer. Math. Soc. 143 (1969) 269-281. MR 0248905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard Isaac. Isomorphism and approximation of general state Markov processes . Trans. Amer. Math. Soc. 140 (1969) 367-380. MR 0242256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. E. Harris. Infinite-product Markov processes . Trans. Amer. Math. Soc. 130 (1968) 141-152. MR 0217873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. A. Beekman. Gaussian-Markov processes and a boundary value problem . Trans. Amer. Math. Soc. 126 (1967) 29-42. MR 0203793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John de Pillis. Noncommutative Markov processes . Trans. Amer. Math. Soc. 125 (1966) 264-279. MR 0206730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sidney C. Port. Equilibrium processes . Trans. Amer. Math. Soc. 124 (1966) 168-184. MR 0198546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. R. Foguel. Limit theorems for Markov processes . Trans. Amer. Math. Soc. 121 (1966) 200-209. MR 0185642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lajos Takács. On the distribution of the supremum for stochastic processes with interchangeable increments . Trans. Amer. Math. Soc. 119 (1965) 367-379. MR 0208671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Benton Jamison. Ergodic decompositions induced by certain Markov operators . Trans. Amer. Math. Soc. 117 (1965) 451-468. MR 0207041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. M. Blumenthal and R. K. Getoor. Additive functionals of Markov processes in duality . Trans. Amer. Math. Soc. 112 (1964) 131-163. MR 0160269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gerald Smith. Instantaneous states of Markov processes . Trans. Amer. Math. Soc. 110 (1964) 185-195. MR 0161374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuji Ito. Invariant measures for Markov processes . Trans. Amer. Math. Soc. 110 (1964) 152-184. MR 0158049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marek Fisz. On the orthogonality of measures induced by $L$-processes . Trans. Amer. Math. Soc. 106 (1963) 185-192. MR 0143243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. K. Getoor. The asymptotic distribution of the number of zero-free intervals of a stable process . Trans. Amer. Math. Soc. 106 (1963) 127-138. MR 0145596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. M. Blumenthal, R. K. Getoor and D. B. Ray. On the distribution of first hits for the symmetric stable processes. . Trans. Amer. Math. Soc. 99 (1961) 540-554. MR 0126885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven Orey. Change of time scale for Markov processes . Trans. Amer. Math. Soc. 99 (1961) 384-397. MR 0145586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. K. Getoor. First passage times for symmetric stable processes in space . Trans. Amer. Math. Soc. 101 (1961) 75-90. MR 0137148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia